Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Conservation relations for local theta correspondence

Authors: Binyong Sun and Chen-Bo Zhu
Journal: J. Amer. Math. Soc. 28 (2015), 939-983
MSC (2010): Primary 22E46, 22E50
Published electronically: July 2, 2014
MathSciNet review: 3369906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Kudla-Rallis conjecture on first occurrences of local theta correspondence, for all irreducible dual pairs of type I and all local fields of characteristic zero.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 22E46, 22E50

Retrieve articles in all journals with MSC (2010): 22E46, 22E50

Additional Information

Binyong Sun
Affiliation: Hua Loo-Keng Key Laboratory of Mathematics, Institute of Mathematics, AMSS, Chinese Academy of Sciences, Beijing, 100190, P.R. China
MR Author ID: 805605

Chen-Bo Zhu
Affiliation: Department of Mathematics, National University of Singapore, Block S17, 10 Lower Kent Ridge Road, Singapore 119076
MR Author ID: 305157
ORCID: 0000-0003-3819-1458

Keywords: Local theta correspondence, conservation relation, oscillator representation, degenerate principal series
Received by editor(s): September 26, 2012
Received by editor(s) in revised form: January 28, 2014, and May 29, 2014
Published electronically: July 2, 2014
Dedicated: In memory of Stephen Rallis
Article copyright: © Copyright 2014 American Mathematical Society